Supersimple $\omega$-categorical groups and theories

Evans, David M. and Wagner, Frank O. (2000) Supersimple $\omega$-categorical groups and theories. Journal of Symbolic Logic, 65 (2). pp. 767-776. ISSN 1943-5886

[thumbnail of wcatgp.dvi] Other (wcatgp.dvi)
Download (47kB)
[thumbnail of]
Postscript (
Download (1MB) | Preview


An ω-categorical supersimple group is finite-by-abelian-by-finite, and has finite SU-rank. Every definable subgroup is commensurable with an acl(ø)-definable subgroup. Every finitely based regular type in a CM-trivial ω-categorical simple theory is non-orthogonal to a type of SU-rank 1. In particular, a supersimple ω-categorical CM-trivial theory has finite SU-rank.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 04 Sep 2023 14:30
DOI: 10.2307/2586568


Downloads per month over past year

Actions (login required)

View Item View Item